Relative controllability of nonlinear neutral systems with multiple delays in state and control

  • RA Umana

Abstract



Sufficient conditions are developed for the relative controllability of nonlinear neutral systems with time-varying multiple delays in both state and control. The results are obtained by using Schauder's fixed-point theorem

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 559-564
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336